Volume 14, issue 1 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
A cartesian presentation of weak $n$–categories

Charles Rezk

Geometry & Topology 14 (2010) 521–571
Bibliography
1 J C Baez, J Dolan, Categorification, from: "Higher category theory (Evanston, IL, 1997)" (editors E Getzler, M Kapranov), Contemp. Math. 230, Amer. Math. Soc. (1998) 1 MR1664990
2 C Barwick, Extended research statement (2007)
3 C Berger, A cellular nerve for higher categories, Adv. Math. 169 (2002) 118 MR1916373
4 C Berger, Iterated wreath product of the simplex category and iterated loop spaces, Adv. Math. 213 (2007) 230 MR2331244
5 J E Bergner, A model category structure on the category of simplicial categories, Trans. Amer. Math. Soc. 359 (2007) 2043 MR2276611
6 J E Bergner, Three models for the homotopy theory of homotopy theories, Topology 46 (2007) 397 MR2321038
7 E Cheng, Higher dimensional categories: An illustrated guide book (2004)
8 D Dugger, Universal homotopy theories, Adv. Math. 164 (2001) 144 MR1870515
9 P S Hirschhorn, Model categories and their localizations, Math. Surveys and Monogr. 99, Amer. Math. Soc. (2003) MR1944041
10 A Hischowitz, C Simpson, Descente pour les $n$–champs arXiv:math/9807049
11 M Hovey, Model categories, Math. Surveys and Monogr. 63, Amer. Math. Soc. (1999) MR1650134
12 A Joyal, Disks, duality, and $\Theta$–categories, Preprint (1999)
13 A Joyal, M Tierney, Quasi-categories vs Segal spaces, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 277 MR2342834
14 T Leinster, A survey of definitions of $n$–category, Theory Appl. Categ. 10 (2002) 1 MR1883478
15 J Lurie, On the classification of topological field theories arXiv:0905.0465
16 C Rezk, A model for the homotopy theory of homotopy theory, Trans. Amer. Math. Soc. 353 (2001) 973 MR1804411
17 Z Tamsamani, Sur des notions de $n$–catégorie et $n$–groupoïde non strictes via des ensembles multi-simpliciaux, $K$–Theory 16 (1999) 51 MR1673923